# SDR REXA201812211312

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 29,276 hours, 27,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SYSTEM INOP
REMOVED AND REPLACED K1XD AC-ESSENTIAL BUS SENSE RELAY IAW CRJ 200 AMM 24-51-22 AND SLAVED IN PASSENGER SIGN/EMERGENCY LIGHT PANEL IAW CRJ 200 AMM 33-24-10.STILL NO HELP DEFECT REMAINS OPEN. INSTALLED ORIGINAL EME LIGHT PANEL BACK.
